Blood Pressure Home > Drug Interactions With Bisoprolol and Hydrochlorothiazide

Narcotic Pain Medications
Combining bisoprolol and hydrochlorothiazide with a narcotic pain medication may increase the risk of low blood pressure. This may result in lightheadedness, dizziness, or fainting, particularly if you suddenly stand up. Check with your healthcare provider before taking these medications together.
 
Nonsteroidal Anti-Inflammatory Drugs (NSAIDs)
NSAIDs may decrease the blood pressure-lowering effects of bisoprolol and hydrochlorothiazide. Talk with your healthcare provider about using these medications together in your particular situation.
 
Other Beta Blockers
Bisoprolol and hydrochlorothiazide is a beta blocker and should not be combined with other beta blockers, as this may increase the risk of serious side effects.
 
Reserpine
Combining reserpine with a beta blocker can increase the risk of serious side effects. You may need to be monitored closely if you take these medications together. In some cases, bisoprolol and hydrochlorothiazide should not be taken with reserpine.
 
Rifampin
Rifampin may increase the rate at which bisoprolol and hydrochlorothiazide is cleared from the body, perhaps making it less effective. Check with your healthcare provider before taking these medications together.
 

Final Thoughts on Drug Interactions With Bisoprolol and Hydrochlorothiazide

It is possible that not all interactions were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about any specific bisoprolol and hydrochlorothiazide drug interactions that may apply to you.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.